# SDR C2XA09IA320

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 19,770 hours, 10,510 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M835366022M
- Condition: Inoperative
- Location: Smoke Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2133, DURING PREFLIGHT THE CREW REPORTED THAT THE BAG SMOKE EICAS MESSAGE APPEARED AND CLEARED.  MAINTENANCE REMOVED AND REPLACED THE K0625 & K0629, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
